# SDR 95FDEA01542

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC15123387
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0562, FOUND REINFORCING STRAP CRACKED BS 1110 RBL 32 WL 132.  REPAIRED REINFORCING STRAP AT BS 1110 RBL 32 WL 153 IAW FEDEX SRM 51-40-4.
